Lelong numbers of bidegree (1, 1) currents on multiprojective spaces

Dan Coman, James Heffers

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Let T be a positive closed current of bidegree (1, 1) on a multiprojective space X=Pn1×⋯×Pnk. For certain values of α, which depend on the cohomology class of T, we show that the set of points of X where the Lelong numbers of T exceed α have certain geometric properties. We also describe the currents T that have the largest possible Lelong number in a given cohomology class, and the set of points where this number is assumed.

Original languageEnglish (US)
Pages (from-to)1569-1582
Number of pages14
JournalMathematische Zeitschrift
Issue number3-4
StatePublished - Aug 1 2020


  • Lelong numbers
  • Plurisubharmonic functions
  • Positive closed currents

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Lelong numbers of bidegree (1, 1) currents on multiprojective spaces'. Together they form a unique fingerprint.

Cite this